Vol. 11, No. 5, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Large sets avoiding patterns
1083–1111

Robert Fraser and Malabika Pramanik

On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint
1113–1142

Michael Goldman, Matteo Novaga and Berardo Ruffini

Nonautonomous maximal $L^p$-regularity under fractional Sobolev regularity in time
1143–1169

Stephan Fackler

Transference of bilinear restriction estimates to quadratic variation norms and the Dirac–Klein–Gordon system
1171–1240

Timothy Candy and Sebastian Herr

Well-posedness and smoothing effect for generalized nonlinear Schrödinger equations
1241–1284

Pierre-Yves Bienaimé and Abdesslam Boulkhemair

The shape of low energy configurations of a thin elastic sheet with a single disclination
1285–1302

Heiner Olbermann

The thin-film equation close to self-similarity
1303–1342

Christian Seis